Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Loud rumbling in stomach with watery stools, taking Cipro. When should the symptoms stop?

I have very loud rumbling in my stomach and have had only watery stools probably 8 or so times a day for the past four days. I figured I had travelers diarreah as I returned a few weeks ago from a long six month trip so I began taking Cipro yesterday. Should my symptoms stop soon and is there a possibility it is something else wrong?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting query.
Probably it is a traveller’s diarrhea and ciprofloxacin is a good choice. You have to wait 7-10 days for complete remission. In the meantime take plenty of ORS orally to prevent dehydration.
Consult with physician for further proper management.
Wish you a speedy recovery.
Dr Sourav Ganguly
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor